MAUDE Adverse Event Report: ABBOTT MEDICAL EON RECHARGEABLE IPG, 16-CHANNEL; SCS IPG

ABBOTT MEDICAL EON RECHARGEABLE IPG, 16-CHANNEL; SCS IPG
Model Number 3716
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
It was reported that surgical intervention to explant the system may be undertaken for an unknown reason.Additional information is not available at this time.
 
Additional Manufacturer Narrative
The ipg delivered therapy for 236 months and hence is considered as normal battery depletion; therefore, this event is no longer considered to be reportable.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Additional information indicates the ipg delivered therapy for 236 months and hence is considered as normal battery depletion; therefore, this event is no longer considered to be reportable.

Brand Name
EON RECHARGEABLE IPG, 16-CHANNEL
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key22819260
Report Number1627487-2025-04057
Device Sequence Number17577295
Product Code LGW
UDI-Device Identifier05414734402583
UDI-Public(01)05414734402583(10)46205A(17)071031
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2007
Device Model Number3716
Device Catalogue Number3716
Device Lot Number46205A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS LEAD
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight77 KG